| Catalog Number |
AT75164 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.D2b (dqy;lit).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
A patient underwent an angioplasty procedure using atlas pta balloon.It was reported that during the procedure, the balloon allegedly got popped before full inflation.There was no reported patient injury.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one atlas pta dilation catheter was returned for evaluation.Upon visual inspection, the balloon had blood residue.No anomalies were noted to the bifurcate and luers.During functional testing, an in-house presto inflation device was used to inflate the balloon, and water was noted leaking from the balloon near the middle of the balloon.The balloon fibers where then stripped and under microscopic examination, a pinhole rupture was noted to the balloon.No other functional testing performed.Therefore, the investigation is confirmed for the reported balloon rupture as a pinhole rupture was noted to the balloon.A definitive root cause for the alleged balloon rupture could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description